# SDR DALA2022020900859

- Difficulty date: February 9, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 51,896 hours, 26,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3127 - CABIN DOOR 2R ARMS NORMALLY ON THE GROUND BUT BECOMES DISARMED WHEN AIRBORNE. CORRECTIVE ACTION: OPENED & CLOSED 2R DOOR OPERATES NORMALLY ARMED & DISARMED NUMEROUS TIMES NO FAULTS , NO HISTORY ,GIRT BAR AREA CLEAN. OK FOR SERVICE. (7747594)
